Yes. Depo-provera is a great contraceptive for short term (2 years or so), but it can cause some side-effects. It may cause a depression or worsen a pre-existing depression. Prozac (fluoxetine) (or any ssri) is safe to use with depo-provera.
I'm on 3rd Depo-Provera shot next is due December. I've been spotting light pink when wiping for 3 weeks also started Prozac (fluoxetine) 3 weeks ago for anxiety. Linked?
Prozac (fluoxetine) not necessarily. Anxiety and stress also affect menstrual cycles.
Depoprovera. Side effects of depoprovera are: headaches, weight gain, dizziness, abdominal pain and anxiety (although all these are uncommon: less than 2-3 % chances) most common side effects are abnormal bleeding, temporary decreased in bone density and weight gain. Effects of depoprovera can dissapear after 6-8 months of last dose.
Depo-provera. Depo-provera is long acting progesterone. Generally it inhibits ovulation and hence also periods. Occasionally one can ovulate during depo-provera use, so even if not pregnant, spotting or frank bleeding (as in a "period") may occur. Depo-provera shots should occur every three months and should not be taken for over three years without a break.
Most likely! The Depo-Provera shot effectively suppresses ovulation and thickens the cervical mucous, providing excellent birth control. But there is no method of birth control that is 100%. We have all taken care of women that have gotten pregnant on the Depo-Provera shot - it does happen, though it is very uncomon. Also the Depo-Provera shot will not protect from std's.
Okay still spotting again I spotted last week yesterday and now today I'm on the Depo-Provera shot I got pregnant with my last child while on the Depo-Provera shot my next Depo-Provera is on 1-4-2015 but I might not get it cause I want one more?
Lots of things. Always rule out pregnancy first. However, many things can affect the timing and regularity of one's cycle (e.g. Weight changes, diet, stress, etc.). Don't stress. Keep an eye on it for now. If the changes are persistent for more than 5-6 cycles, see your ob/gyn.
You need to do. A blood preg test so see your gyn, very uncommon for that to happen unless you were already preg. When u got your 1st shot or were late getting a shot.
Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods.
Depo. Its the lining of your uterus being so suppressed by the Progesterone effect of the Depo-Provera that it breaks down and your body cannot react to that by making estrogen to heal it due to the also suppressive effect of Depo-Provera on ovulation. Sometimes a short course of estrogen pills for a few weeks can help with that but over time this may come back, and you then take estrogen again.
A positive test. A first step is a pregnancy test. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.
YES! Any alteration or change in your estrogen-progesterone balance can alter your menstrual cycle. Mirena (levonorgestrel) iud and Depo-Provera shots introduce extraneous hormones into your body's normal balance and will most definitely affect your normal menstrual pattern.